# SDR SWAA2024100731478

- Difficulty date: August 28, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB TRAILING EDGE AROUND HOLES RT WING 2024-533518<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: A18229508 DUE DATE: 14-JAN-25;[02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18175478 DUE DATE 25/JAN/25;[03] TOOL USED: SCALE P/N: CR5200 S/N: 8342514597 DUE DATE: 28/FEB/25.;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 25/JAN/25.;[05] TOOL USED ON STEP 12:ULTRASONIC FLAW DETECTOR P/N:EPOCH 650; S/N:201036102; DUE DATE:12-OCT -24.;[06] REPAIRED ACCESS PANEL 661BB TRAILING EDGE RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED ACCESS PANEL 661BB TRAILING EDGE RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.
